SP Premium
NSMOOMAA

SparkPoints
 

A few thoughts

Tuesday, October 22, 2013

I am happy that lately I have been walking a bit better. I do not use the cane, and I have real shoes, not juts crocs. I can actually motor along a bit. I feel good or rather felt good. Then I noticed last Friday and over the weekend that I was starting to get more winded with the walking. Ok now I do get winded, but it had started to settle down. I was improving. I then got on my scale..up 10lbs. No way!! I hadn't eaten enough to do that. So the next morning I was back and then up later in day and so forth. So I was frustrated.

I guess I should be thankful that I was going up and down and not just going up. I also noticed that my hands and feet were really quite swollen. That is new for me. I couldn't get my rings off. I wear a family ring and my Mom's wedding band on my right hand. They are usually loose. So I was frustrated. My feet hurt from the edema. What was going on?? I do not cook with salt or add salt, except on a very rare occasion. So what was going on?

I racked my brain and couldn't figure it out. Then my hubby said on Sunday and Monday that I was quite short of breath..even panting a bit. OK so I am now ticked off. I have not been sob at home for ages, not just walking from the living room to the studio. Our house is not big. Last night I went upstairs to bed, and when I got there, I was puffing and panting. I got more concerned. My pulse was OK...I still had swelling in hands and feet. I lay in bed thinking and thinking. Then I realized that I had started a new medication about 2.5 weeks ago. It is a statin to keep my cholesterol in check. My cholesterol is fine, but being diabetic I am at an increased risk for problems. My doctor had my on a med last spring and I couldn't tolerate it. Now we were trying a different one. So I looked up the med and side effects> BINGO!!!
I had the edema, SOB, rash, itchiness, weight gain and more. So now I stop this and see i f it all settles down. How very frustrating, but also a relief to know that it is from the meds.

OK now that I have gone on about that.. I have gone in and changed my sp page. I added an inspirational background. Now when I can figure out how to download photo's I will post one of Mom and I taken recently. I try to take photo's on a regular basis because she is changing so fast. I am hoping that she settles for a while. Off to see her tomorrow with a good friend, my Mom has adopted.

Last Friday we went and took lunch and Mom was so good. She even went to her window looked out and waved and blew kisses. She has not done that for a long time. It felt good to see that. So I am hoping tomorrow is good also. I am doing her laundry now and then I am going to embroider her initials on her socks. What else can I do with black socks??

Anyway, enough for now. I am feeling better knowing that the side effects were making me miserable a bit. On to better days.











Share This Post With Others
Member Comments About This Blog Post
  • MILLER-S
    I'm so glad you figured out the new medicine was causing the issues. I'm sorry you couldn't take it, but it's good to know it was the med and not a health problem. I love the inspirational background on your page.
    emoticon

    Miller emoticon
    2476 days ago
  • HEALTHY4ME
    YEs it is good to know what is causing sx... That is me, is it fibro or more osteo... Oh well no matter really, just that it hurts and I will feel better if no WHEN I lose wt.
    Glad you and anjay are going to visit your mum, hope she has another good day. It is so hard.
    HUGS

    OH btw, I like your background!! believe...... is my favorite word!
    2476 days ago

    Comment edited on: 10/22/2013 9:13:38 PM
  • no profile photo CD10081037
    looking forward tomorrow
    2476 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.